MathSciNet Relay Station
MathSciNet bibliographic data
MR1724130 60H15 (60B11 60G57 60H20)
Kallianpur, G.; Sundar, P. Hilbert-space-valued super-Brownian motion and related evolution equations. Appl. Math. Optim. 41 (2000), no. 1, 141–154.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement